Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v42.i2.20
pages 111-118

A Vorticity Based Model of Isotropic Turbulence

Amitabha Chanda
Faculty (Retd.), Indian Statistical Institute Presently Visiting Faculty, UCSTA, University of Calcutta India

RÉSUMÉ

It is argued that the transfer operator in the governing equation of isotropic turbulence is engaged in convection of turbulent energy. Pursuing this argument the transfer operator is replaced by a constant multiplier and vorticity of dimension same as that of the transfer operator. Thereafter the general decay of isotropic turbulence is studied. An expression of longitudinal correlation coefficient is found and plotted against the separation distance between two close points of measurement. The new result is compared with the standard one.


Articles with similar content:

THE STRUCTURE OF TURBULENCE IN THE VISCOUS SUBLAYER NEAR A FLAT WALL
International Heat Transfer Conference 4, Vol.7, 1970, issue
B. A. Kader, A. A. Gukhman
AVERAGING EQUATIONS OF MATHEMATICAL PHYSICS WITH COEFFICIENTS DEPENDENT ON COORDINATES AND TIME
Nanoscience and Technology: An International Journal, Vol.8, 2017, issue 4
Vladimir I. Gorbachev
GENERAL INTEGRAL EQUATIONS OF STOKES FLOW THROUGH THE RANDOM STRUCTURE POROUS MEDIA
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 5
Valeriy A. Buryachenko
K-DIMENSIONAL MATRICES IN NUMERICAL SOLUTION OF DIFFUSION PROBLEMS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2017, issue
Raimondo Manca, Oronzio Manca
RADIATION-TURBULENCE INTERACTION IN FLAMES USING ADDITIVE TURBULENT DECOMPOSITION
ICHMT DIGITAL LIBRARY ONLINE, Vol.7, 1995, issue
James M. McDonough, D. Wang, M. Pinar Menguc